Greasy, Sweaty, Miserable

poseyAugust 2, 2007

Hello. I was wondering if anyone has experience w/ going off of Prempro (next to the lowest dosage), then going back on the lowest dose of the same. I decided I couldn't take how I felt anymore after a couple months of being off. I too suffered the awful headaches and nausea from withdrawal, but just am so tired of the hot flashes and not feeling clean EVER. I was wondering how long it will take to get back "me". I am on my 4th pill and I guess it will take awhile to kick in again. Right now I'm experiencing hot flashes PLUS intense sweating episodes which seem worse than before! Woe is me!!... or whoever I am. As someone else has said "I don't know me anymore" I also take Zoloft, 100 mg. Any advice appreciated. Bless you all!

Thank you for reporting this comment. Undo
catherinet

Hi Posey,
Did you just start the Zoloft? Because I think some of those meds can cause sweating. I've always been told (and experienced myself) that it takes about 2 months to really feel the full effects of hormones. Hang in there!

    Bookmark   August 3, 2007 at 8:43AM
Sign Up to comment
More Discussions
Weird Adrenalin Rushes
I'm brand new to this wonderful forum, and wondering...
Robbie_WY
Peri-menopause ???
Hi - I'm new here so sorry if this question has been...
Trikki
severe vaginal atrophy
I hope someone can give me some good advice. I have...
coco2008
Aches when getting out of bed, or after sitting
I have been wondering if the following is a symptom...
phyldelux
All the symptoms I've experienced!!!!!
Well Ladies, Where do I begin to tell you of all the...
pudd
© 2015 Houzz Inc. Houzz® The new way to design your home™